Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


creatine, protein supplements and hiv meds
May 8, 2001

I saw that you've responded to queries about specific meds and creatine interaction, but are there any HIV meds at all that should not be mixed with creatine? Is there any interaction risk of HIV mes with protein supplements as well?

Response from Dr. Dieterich

I do not believe that there is any information about that. However, generally speaking there should not be any issues with a simple compound like creatine, if it is pure, with HIV meds. DTD


Previous
Research on wasting
Next
weight gaining and HIV

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement